MathSciNet Relay Station
MathSciNet bibliographic data
MR928025 (89a:57033) 57R30 (53C12 58F18)
Carrière, Yves Feuilletages riemanniens à croissance polynômiale. (French) [Riemannian foliations with polynomial growth] Comment. Math. Helv. 63 (1988), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement